# SDR DALA2021011200182

- Difficulty date: January 10, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,586 hours, 8,079 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Intermittent
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

2L DOOR INDICATION, DUE TO 2L UNLOCKED INDICATION BEING INTERMITTENT.   CORRECTIVE ACTION: T/S PER TSM 52-71 NO FAULTS.  REPLACED PROX SWITCH 15MJ AND ADJUSTED PER AMM 52-71.  ALSO ADJUSTED 17MJ.
